# SDR HCM2002F00000

- Difficulty date: February 19, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N532BH
- Make and model: Snias AS350BA
- Aircraft serial: 2494
- Engine: Tmeca ARRIEL1B
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 0500521
- Condition: Failed
- Location: Evaporator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT EXPERIENCED A RATTLING NOISE IN THE FORWARD PORTION OF THE CABIN DURING HIS SIGHTSEEING FLIGHT.  THE PILOT ELECTED TO MAKE A PRECAUTIONARY LANDING, A MECHANIC WAS DISPATCHED TO THE SCENE AND DETERMINED THE PROBLEM TO BE A FAULTY FORWARD AIR CONDITIONING BLOWER MOTOR.  THE MAINTENANCE ITEM WAS DEFERRED IAW APPROVED MINIMUM EQUIPMENT LIST AND THE AIRCRAFT WAS FLOWN BACK TO BASE FOR REPAIR.  PROBABLE CAUSE WILL BE DETERMINED AT OVERHAUL.  INCREASED INSPECTIONS WILL PREVENT RECURRENCE.
